About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 139160, 8 pages
http://dx.doi.org/10.1155/2013/139160
Research Article

Group Analysis and New Explicit Solutions of Simplified Modified Kawahara Equation with Variable Coefficients

School of Mathematics, Beijing Institute of Technology, Beijing 100081, PR, China

Received 24 May 2013; Accepted 18 July 2013

Academic Editor: Teoman Özer

Copyright © 2013 Gang-Wei Wang and Tian-Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Olver, Application of Lie Group to Differential Equation, Springer, New York, NY, USA, 1986.
  2. L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  3. S. Lie, “On integration of a class of linear partial differential equations by means of definite integrals,” Archive for Mathematical Logic, vol. 6, no. 3, pp. 328–368, 1881.
  4. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at MathSciNet
  5. N. H. Ibragimov, Ed., CRC Handbook of Lie Group Analysis of Differential Equations, vol. 1–3, CRC Press, Boca Raton, Fla, USA, 1994.
  6. A. G. Johnpillai and C. M. Khalique, “Group analysis of KdV equation with time dependent coefficients,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3761–3771, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. A. G. Johnpillai and C. M. Khalique, “Lie group classification and invariant solutions of mKdV equation with time-dependent coefficients,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1207–1215, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. G. W. Wang, X. Q. Liu, and Y. Y. Zhang, “Lie symmetry analysis to the time fractional generalized fifth-order KdV equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 2321–2326, 2013.
  9. G. W. Wang, X. Q. Liu, and Y. Y. Zhang, “Symmetry reduction, exact solutions and conservation laws of a new fifth-order nonlinear integrable equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 2313–2320, 2013.
  10. H. Wang and Y.-H. Tian, “Non-Lie symmetry groups and new exact solutions of a (2+1)-dimensional generalized Broer-Kaup system,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 3933–3940, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Kumar, K. Singh, and R. K. Gupta, “Painlevé analysis, Lie symmetries and exact solutions for (2+1)-dimensional variable coefficients Broer-Kaup equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1529–1541, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Biswas, “Solitary wave solution for the generalized KdV equation with time-dependent damping and dispersion,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 9-10, pp. 3503–3506, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. I. L. Freire and J. C. S. Sampaio, “Conservation laws for Kawahara equations,” Matematica Aplicada E Computacional, 17 a 21 de setembro de 2012-Aguas de Lindola/SP.
  14. H. Liu, J. Li, and L. Liu, “Lie symmetry analysis, optimal systems and exact solutions to the fifth-order KdV types of equations,” Journal of Mathematical Analysis and Applications, vol. 368, no. 2, pp. 551–558, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. L. Kaur and R. K. Gupta, “Kawahara equation and modified Kawahara equation with time dependent coefficients: symmetry analysis and generalized GG-expansion method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 5, pp. 584–600, 2013. View at Publisher · View at Google Scholar
  16. O. Vaneeva, “Lie symmetries and exact solutions of variable coefficient mKdV equations: An equivalence based approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 611–618, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. A.-M. Wazwaz, “Abundant solitons solutions for several forms of the fifth-order KdV equation by using the tanh method,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 283–300, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. W. Chen, J. Li, C. Miao, and J. Wu, “Low regularity solutions of two fifth-order KDV type equations,” Journal d'Analyse Mathematique, vol. 107, no. 1, pp. 221–238, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. H. Zhang, “Extended Jacobi elliptic function expansion method and its applications,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 5, pp. 627–635, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. H. Liu and J. Li, “Lie symmetry analysis and exact solutions for the short pulse equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 5-6, pp. 2126–2133, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. H. Liu, J. Li, and Q. Zhang, “Lie symmetry analysis and exact explicit solutions for general Burgers' equation,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 1–9, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. N. H. Asmar, Partial Differential Equations with Fourier Series and Boundary Value Problems, China Machine Press, Beijing, China, 2nd edition, 2005.
  23. H. Liu, J. Li, and L. Liu, “Group classifications, symmetry reductions and exact solutions to the nonlinear elastic rod equations,” Advances in Applied Clifford Algebras, vol. 22, no. 1, pp. 107–122, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus